It is currently Fri Aug 18, 2017 1:19 am



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 4 posts ] 
Author Message
PostPosted: Fri Aug 08, 2014 2:47 pm 
Offline
New Poster
New Poster

Joined: Fri Aug 08, 2014 1:01 am
Posts: 2
I have been on suboxone for 3yrs and never had a problem until about 9mo ago they switched me to the films because of my insurance. Now for the past 5mo i have been extremely dizzy/lightheaded, in a dazed fog and just spaced out feel as if I'm going to faint at any time. This feeling last all day everyday and I'm losing my mind. I do have a little reaction to them, under my tongue swells n gets little bumps and it hurts to put the film under there, but after a few days it gos away for another 2weeks then comes back. Its annoying but i deal with it, i just can't deal with the dizziness. Ive had blood work done it's all fine, seen a dr for vertigo don't have that now I'm waiting to see a nurologist. Has anyone else ever expierenced this feeling before? Please help!


Top
 Profile  
 
PostPosted: Fri Aug 08, 2014 3:09 pm 
Offline
Power Poster
Power Poster

Joined: Fri Jun 27, 2014 1:31 pm
Posts: 59
The films are usually a little stronger than the pills - people tend to absorb the medicine better - but if that's the case, I'm surprised you have not adjusted five months later. The only other thing I can think of is that perhaps there is an inactive ingredient in the films that you are reacting to, that is not in the pills? I would definitely discuss this with a doctor if I were you, maybe your primary care if you are scared to bring it up to your suboxone provider...


Top
 Profile  
 
PostPosted: Fri Aug 08, 2014 3:45 pm 
Offline
Moderator
Moderator
User avatar

Joined: Tue Mar 11, 2014 10:48 pm
Posts: 1313
I have had this happen. Turned out to be my BP med and not suboxone.
After all your testing is done, then maybe look at your sub intake.
Maybe a drop in dosing could help...
Razor


Top
 Profile  
 
Our Sponsors
PostPosted: Sun Aug 10, 2014 12:19 pm 
Offline
New Poster
New Poster

Joined: Fri Aug 08, 2014 1:01 am
Posts: 2
Im not on any other meds just the suboxone. I to think it's weird to have these side effects months later. But i remember having these symptoms a day here or there after i first started taking them but now it's constant everyday all day. And where i take the suboxone everyday just makes sense that it's that. My primary care is also my sub doc so when i go back next month im going to ask her about it unless the neurologist finds something else going on when i see him next week. I'm hoping it is from the suboxone and maybe i can try subutex instead rather something serious is going on! I also have 2 friends on the films and they both have been saying they don't feel right with dizziness and headaches. Just strange. Thanks for replying!


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 4 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 0 guests


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group